# SDR AALA20110727DFW02

- Difficulty date: July 26, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 39,797 hours, 5,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD ESCAPE PATH LIGHT AT LEFT NUMBER 3 DOOR IS INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 3 DOOR OVERHEAD ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
